ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

A Generalisation to the Hybrid Fourier Transform and Its Application

Mandal, BN and Chakrabarti, A (2003) A Generalisation to the Hybrid Fourier Transform and Its Application. In: Applied Mathematics Letters, 16 (5). pp. 703-708.

[img] PDF
Fourier.pdf
Restricted to Registered users only

Download (427Kb) | Request a copy

Abstract

The hybrid Fourier transform, involving a linear combination of the cosine and sine functions as its kernel, is generalised for discontinuous but integrable functions, in the half-range comprising of the positive real axis. The present generalisation of the hybrid transform is observed to be useful in the area of two-dimensional wave problems involving a two-fluid region as opposed to the well-known hybrid transform, known as Havelock's expansion theorem, whose use is limited to the study of water wave problems involving only a single fluid medium.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to Elsevier Science Ltd.
Keywords: Hybrid Fourier transform;Generalisation;Havelock's expansion;Application to two-fluid problem
Department/Centre: Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 29 Feb 2008
Last Modified: 19 Sep 2010 04:42
URI: http://eprints.iisc.ernet.in/id/eprint/13112

Actions (login required)

View Item View Item